I've been prescribed adderall 30mg xr and it worked only the first day. I've been taking it for a week and half. I feel tired always have headaches and feel Nauseous I was just wondering what reason do you think why this adderall is not working for me?
Is this the first time you're taking adderall or is it just a new dosage? I've noticed that with my 20mg adderall, if my pharmacy is carrying a certain generic brand (the round pink ones- for me anyway), I get really bad side effects and it almost feels like I haven't taken any adderall at all- Fatigue, nausea, etc. It happened again last month so I was finally able to confirm my bad reaction to that particular generic. I requested a different generic this month and almost immediately I started feeling better. I'm sure it's different for everyone and the generic that gives me a bad reaction might not be the same for you- either way, if I were you I would ask your pharmacy (a few days in advance) to order a different generic/brand for you. It made a huge difference for me! Good luck!
I used to take the long acting, but I didn't care for it. I got headaches and became fatigued as well. I learned that it is very important to eat and drink during the coarse of the day. If I didn't, it would make me feel tired, give me headaches, and feel "zombielike" by lunch time. It May be due to the specific manufacturer too. I take Adderall IR 20mg TID (three times a day).
pga; It sounds to me that this is your first time with this medication, And if that is it you should talk to your doctor not all medication works for everyone, What works like a dream for one person another may not notice a thing. You have to see your doctor and tell him or her that you have been on it long enough and feel no difference. Get the Doctor to change to something else that well work for you there are a lot of medications in this group of drugs. And you may just have to try a different type. Make an appt. With your doctor and discuss this with him or her It could very well be that you just are not getting what you need out of this medication. And also take the bottle of pills to the doctors office to prove you have not taken them all they just are not working leave the old pill with the doctor if they prescribe something different and tell them to give them to a kid that can't afford the medications. This way the doctor just does not think your trying to get more of something and your not abusing them. Chuck1957
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 9 Nov 2012 • 2 answers
Posted 13 Jan 2013 • 6 answers
Posted 20 Jul 2016 • 1 answer
Posted 10 Nov 2016 • 1 answer